# SDR DALA2018052903672

- Difficulty date: May 20, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 76,280 hours, 34,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY BROKEN AT SEATS 24D AND 32D.  FWD TO MCO/PLAC PER MEL 33-50-03A.  REMOVED AND REPLACED EMERGENCY LIGHT HOUSING AT SEATS 24D AND 32D.  OPERATION CHECKS GOOD.
